# SDR CA140620012

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,334 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1155240463
- Condition: Corroded
- Location: Elevator
- Part time: 10,930 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE TUBE FOUND CORRODED AND PUNCTURED.
